Journal of Algebra and its Applications, ( ISI ), Volume (12), No (4), Year (2013-8) , Pages (1250240-1250251)

Title : ( On the Exponent of the Schur multiplier of a Pair of Finite p-Groups )

Authors: Fahimeh Mohammadzadeh , Azam Hokmabadi , Behrooz Mashayekhy Fard ,

Citation: BibTeX | EndNote

Abstract

In this paper, we find an upper bound for the exponent of the Schur multiplier of a pair (G,N) of finite p -groups, when N admits a complement in G . As a consequence, we show that the exponent of the Schur multiplier of a pair (G,N) divides exp(N) if (G,N) is a pair of finite $p$-groups of class at most p-1 . We also prove that if N is powerfully embedded in G , then the exponent of the Schur multiplier of a pair (G,N) divides exp(N) .

Keywords

, Pair of groups, Schur multiplier of a pair, Finite $p$-groups
برای دانلود از شناسه و رمز عبور پرتال پویا استفاده کنید.

@article{paperid:1032352,
author = {Fahimeh Mohammadzadeh and Azam Hokmabadi and Mashayekhy Fard, Behrooz},
title = {On the Exponent of the Schur multiplier of a Pair of Finite p-Groups},
journal = {Journal of Algebra and its Applications},
year = {2013},
volume = {12},
number = {4},
month = {August},
issn = {0219-4988},
pages = {1250240--1250251},
numpages = {11},
keywords = {Pair of groups; Schur multiplier of a pair; Finite $p$-groups},
}

[Download]

%0 Journal Article
%T On the Exponent of the Schur multiplier of a Pair of Finite p-Groups
%A Fahimeh Mohammadzadeh
%A Azam Hokmabadi
%A Mashayekhy Fard, Behrooz
%J Journal of Algebra and its Applications
%@ 0219-4988
%D 2013

[Download]